# SDR COMA2010040150078

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 37,073 hours, 33,452 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R
- Condition: Cracked
- Location: Fuselage
- Part time: 37,073 hours, 33,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD CRACKED AT FS 202.75 AROUND PARKING BRAKE CABLE HOLE.  REPAIRED FORWARD PRESSURE BULKHEAD IAW REO 601R-53-11-563 AND EA 10-5311-02913.
